Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Maximal Cohen-Macaulay modules and the quasihomogeneity of isolated Cohen-Macaulay singularities

Author: Alex Martsinkovsky
Journal: Proc. Amer. Math. Soc. 112 (1991), 9-18
MSC: Primary 13C14; Secondary 13D02
MathSciNet review: 1042270
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We conjecture that a complete isolated Cohen-Macaulay singularity of dimension $ \geq 2$ is graded if and only if sufficiently high syzygy modules of the residue field and of the transpose of the module of Kähler differentials are isomorphic. The "only if" part of the conjecture is proved for hypersurface singularities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C14, 13D02

Retrieve articles in all journals with MSC: 13C14, 13D02

Additional Information

Keywords: Cohen-Macaulay, quasihomogeneity, graded, isolated singularity, Kähler differentials, transpose, hypersurface, maximal Cohen-Macaulay approximations, moduli algebra
Article copyright: © Copyright 1991 American Mathematical Society